# SDR ASAA2018090526006

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,865 hours, 9,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN FELL DOWN. GROUNDED - YES. RESECURED MID CABIN EMERGENCY EXIT SIGN REF AMM 33-51-01-960-801. NO FURTHER DEFECTS NOTED.
